MathSciNet Relay Station
MathSciNet bibliographic data
MR272654 (42 #7535) 05.30
Knuth, Donald E. Permutations, matrices, and generalized Young tableaux. Pacific J. Math. 34 1970 709–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement